Coldcap Syrup 100ml

UShs7,000

Coldcap Syrup 100ml contains Chlorpheniramine 2mg. Pseudoephedrine 10mg and Paracetamol 120mg per 5ml. This syrup treats symptoms caused by the common cold, flu, allergies sinusitis and bronchitis. Also it helps relieve stuffy nose, sinus and ear congestion symptoms.

UShs7,000

Add to cart
Buy Now